# SDR 98ZZZX1243

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1566P
- Make and model: Beech F33A
- Aircraft serial: CE1294
- System (JASC): 2140 · Heating System
- Part: Shaft
- Part number: 3555011523
- Condition: Failed
- Location: Heat/Vent Valve
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSTALLING VALVE ASSY ON THE A/C HEAT VENT, THE ARM PORTION OF THE SHAFT ASSY BROKE OFF.  INVESTIGATION FOUND THE WELD AT THE BOTTOM OF THE ARM POSITION MISSING WHEN COMPARED TO THE ORIGINAL ASSY.  THE TOP PORTION APPEARED TO HAVE BEEN WELDED AND GROUND DOWN WITH LITTLE OR NO PENETRATION OF THE WELD.  THIS WAS 1 OF 4 UNITS BOUGHT AS SPARES, ALL WITH THE SAME PROBLEM.  THE MANUFACTURE DATES WERE ALL JUNE 29, 1997 AND INSPECTED BY 870.
